# SDR FDEA201902180556

- Difficulty date: February 18, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N4005157
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EDGE SLAT HAS DELAMINATION ON TRAILING EDGE WEDGE. REPAIRED SLAT NR 4 IAW SRM 51-70-10-2R & EA F-5750-T0345329 P1 WINGS - FLIGHT SURFACES - SLAT NR 4 - TRAILING EDGE WEDGE - DISBOND - RSC TRACKING. THIS IS A MAJOR REPAIR.
